Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

86 results for “Asymptotic”

Set a search alert
Research ArticleOpen accessEvery word in the titleAsymptotic Analysis and Convergence of Recursively Defined SequencesPaul BrackenThe asymptotic properties and limiting behavior of several distinct real sequences are determined. These sequences are defined by means of recurrence relations. Divergent and convergent sequences are discussed. It is shown methods can be found to treat both kinds producing definite knowledge with regard to the sequence. In the case of divergence, a related convergent subsequence can often be found … …Journal of Mathematics and Statistics, Vol. 22, Issue 1 · 1 Oct 2026 · 538 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleASYMPTOTIC BEHAVIOR OF FINITE-TIME RUIN PROBABILITY IN A BY-CLAIM RISK MODEL WITH CONSTANT INTEREST RATELei WangThis study investigates the ruin probability of a renewal risk model with constant interest rate and by-claim parts. We assume that the claim size and the inter-arrival time satisfy a certain dependent structure with some additional assumptions on their distribution functions. In particular, we study the asymptotic behavior of P(R*δ´ (t, x) >x), which holds uniformly in a finite interval. … …Journal of Mathematics and Statistics, Vol. 10, Issue 3 · 5 Aug 2014 · 6,985 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleAsymptotic Properties of Spectral Estimates of Second-Order with Missed ObservationsG. S. Mokaddis, M. A. Ghazal, A. E. El-DesokeyProblem statement: As a complement of the periodogram study the asymptotic properties of the spectral density using data window for stationary stochastic process are investigated. Some statistical properties of covariance estimation function with missing observations are studied. Approach: The asymptotic normality was discussed. A numerical example was discussed by using computer programming. Results: The study of time series with missed … …Journal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,496 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleAsymptotic Behavior for Solution of Reaction-Diffusion SystemsM. Yahi, K. SaoudiThe existence, uniqueness, and asymptotic behavior of the solution of a balanced two-component reaction-diffusion system have been investigated. It was shown that a global and unique solution existed and its second component can be estimated using the Lyapunov Functional. It was, also, demonstrated that each component of the solution converged, at infinity, to a constant which can be found in … …Journal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,845 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn Asymptotics of Lp Extremal Polynomials on a Complex Curve Plus an Infinite Number of PointsYamina Laskri, Rachid BenzineWe study, for all p>0 and under certain conditions the asymptotic behavior of Lp extremal polynomials with respect to the measure α=β+Y. Where, β denotes a positive Szegö measure on the closed rectifiable Jordan curve E in the complex plane and γ has an infinity of masses in the region exterior to the curve E. …Journal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 5,986 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleElliptic Weighted Problem with Indefinite Asymptotically Linear NonlinearityHanadi Zahed, Laila A. AlnaserThe objective of this paper is the study the following nonlinear elliptic problem involving a weight function: -div(a(x)∇υ) = f(x, u) in Ω and u = 0 on ∂Ω (P) where, Ω is a regular bounded subset and ℝN ≥ 2, a(x) is a nonnegative function and f(x, t) is allowed to be sign-changing. We employ variational techniques to prove … …Journal of Mathematics and Statistics, Vol. 17, Issue 1 · 8 Feb 2021 · 7,112 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleStrong Convergence Theorems for Fixed Points of Asymptotically Nonexpansive Mappings in Uniformly Smooth Banach SpacesOlusegun Olawale OwojoriIn this work, we establish strong convergence of the improved modified three-step iteration methods for asymptotically nonexpansive operators in uniformly smooth and convex Banach spaces. Our results generalize the previous results of Schu [10], Osilike and Aniagbosor [5], Xu and Noor [13], as well as Owojori and Imoru [7] among others. …Journal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 5,992 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleLossy Asymptotic Equipartition Property for Networked Data StructuresKwabena Doku-AmponsahIn this study, we prove a Generalized Information Theory for Networked Data Structures modelled as random graphs. The main tools in this study remain large deviation principles for properly defined empirical measures on random graphs. To motivate the paper, we apply our main result to a concrete example from the field of Biology. …Journal of Mathematics and Statistics, Vol. 13, Issue 2 · 24 May 2017 · 6,979 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleAsymptotic Properties of Local Sampling on ManifoldYury Aleksandrovich YanovichIn many applications, the real high-dimensional data occupy only a very small part in the high dimensional ‘observation space’ whose intrinsic dimension is small. The most popular model of such data is Manifold model which assumes that the data lie on or near an unknown manifold Data Manifold, (DM) of lower dimensionality embedded in an ambient high-dimensional input space (Manifold … …Journal of Mathematics and Statistics, Vol. 12, Issue 3 · 26 Aug 2016 · 7,698 accessesView PDFCite